# SDR CA130212017

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A61
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE DESCENT AT 20K FT, THE PILOT REPORTED A HIGH FUEL FLOW AND TORQUE FLUCTUATIONS.  THEY FLEW TO A LOWER ALTITUDE TO ELIMINATE A POSSIBLE ICING CONDITION WITHOUT CHANGE.  THEY DIVERTED THE FLIGHT WHERE A UNEVENTFUL LANDING WAS PERFORMED.  DURING TAXI, THE ENGINE HAD AN UNCOMMANDED SHUTDOWN.
